# SDR USAA20100309SB032

- Difficulty date: March 6, 2010
- Submitted: March 9, 2010
- Operation: Air carrier
- Aircraft: N404US
- Make and model: Boeing 737401
- Aircraft serial: 23886
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 30043233
- Condition: Inoperative
- Location: Exterior
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

BDL - MAINTENANCE REPORTED THE EXTERIOR EMERGENCY LIGHT AT THE FORWARD ENTRY DOOR INOPERATIVE.  MAINTENANCE REMOVED AND REPLACED THE EXTERIOR ESCAPE SLIDE LIGHT ASSEMBLY AT THE FORWARD MAIN ENTRY DOOR.  ALSO, REPLACED FUSES IN EMERGENCY LIGHT CONTROLLER M1132.  OPERATIONAL CHECK GOOD.
